Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A complete solution to the polynomial 3-primes problem


Authors: Gove W. Effinger and David R. Hayes
Journal: Bull. Amer. Math. Soc. 24 (1991), 363-369
MSC (1985): Primary 11P32, 11T55
DOI: https://doi.org/10.1090/S0273-0979-1991-16035-0
MathSciNet review: 1069987
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Geometric algebra, Interscience Publishers, New York, 1957. MR 82463
  • 2. K. G. Borodzkin, K voprosu o postoyanni I. M. Vinogradov, Trudy tretego vsesoiuznogo matematiceskogo siezda 1 (1956), Moskva.
  • 3. M. Car, Le problem de Goldbach pour l'anneau des polynomes sur un corps fini, C. R. Acad. Sci. Paris Ser. A 273 (1971), 201-204. MR 282938
  • 4. G. W. Effinger, A Goldbach theorem for polynomials of low degree over odd finite fields, Acta Arithmetica 42 (1983), 329-365. MR 736718
  • 5. G. W. Effinger, A Goldbach 3-primes theorem for polynomials of low degree over finite fields of characteristic 2, J. Number Theory 29 (1988), 345-363. MR 955958
  • 6. G. W. Effinger, The polynomial 3-primes conjecture, Computer Assisted Analysis and Modeling on the IBM 3090, MIT Press, Cambridge, MA. (to appear).
  • 7. G. W. Effinger and D. R. Hayes, Additive number theory of polynomials over a finite field, Oxford Univ. Press, England (to appear). MR 1143282
  • 8. G. H. Hardy and J. E. Littlewood, Some problems of 'partitio numerorum': On the expression of a number as a sum of primes, Acta Math. (Stockholm) 44 (1923), 1-70. MR 1555183
  • 9. D. R. Hayes, The distribution of irreducibles in GF[q, x], Trans. Amer. Math. Soc. 117 (1965), 101-127. MR 169838
  • 10. D. R. Hayes, The expression of a polynomial as a sum of three irreducibles, Acta Arith. 11 (1966), 461-488. MR 201422
  • 11. J. G. M. Mars, Sur l'approximation du nombre de solutions de certaines equations Diophantiennes, Ann. Sci. École Norm. Sup. 4 Ser. 6 (1973), 357-388. MR 432574
  • 12. I. M. Vinogradov, Representation of an odd number as a sum of three primes, Comptes Rendues (Doklady) de l'Academy des Sciences de l'URSS, Tome 15 (1937), 191-294.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11P32, 11T55

Retrieve articles in all journals with MSC (1985): 11P32, 11T55


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16035-0

American Mathematical Society